# SDR AALA201507229007

- Difficulty date: July 21, 2015
- Submitted: July 22, 2015
- Operation: Air carrier
- Aircraft: N570UW
- Make and model: Airbus A321-231
- Aircraft serial: 5795
- Aircraft time: 6,485 hours, 2,438 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE277001
- Part serial: FR4226
- Condition: Low Pressure
- Location: L3 Door
- Part time: 6,485 hours, 2,438 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLIGHT ATTENDANT PANEL DOOR 3L SAYS CHECK DOOR PRESS BOTTLE GAUGE AT DOOR 3L IN GREEN BAND.  SERVICED DOOR BOTTLE AT 3L DOOR IAW AMM 52-22-00-614-002A.  NO FAULTS NOTED.  OK FOR SERVICE.
